# SDR SIMA201013702

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 17,012 hours, 13,875 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK FOR FLIGHT 3472 THE BAGGAGE SMOKE DETECTOR DID NOT TEST.  NO LIGHT CAME ON THE OVERHEAD PANEL DURING THE TEST.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 BAGGAGE SMOKE DETECTOR IAW EMB-140 AMM 26-15-01.  THE OPERATIONAL CHECK WAS OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
